Article citationsMore>>

J. P. Evans, F. J. Gould and J. W. Tolle, “Exact Penalty Functions in Nonlinear Programming,” Mathematical Programming, Vol. 4, No. 1, 1973, pp. 72-79. doi:10.1007/BF01584647

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.